MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150410RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a lot history review will be performed.The device was returned to bd and are pending evaluation.A photo and a device were provided for review.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that the model u4150410rx pta balloon dilatation catheter allegedly ruptured under rated burst pressure.This information was received from one source.The malfunction involved patient with no known impact to the patient.The patient was a male; however, the age and weight were unknown.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided, a lot history review was performed.The device was returned for evaluation and photos are provided and reviewed.Therefore, the investigation is confirmed for the reported balloon rupture, as longitudinal rupture was noted on the balloon.The definitive root cause for the reported balloon rupture could not be determined based upon available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10308364
Report Number2020394-2020-04893
Device Sequence Number14295598
Product Code LIT
UDI-Device Identifier00801741057557
UDI-Public(01)00801741057557
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150410RX
Device Catalogue NumberU4150410RX
Device Lot NumberCMDX0413
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/15/2020
Patient Sequence Number1